International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1981 / Article

Open Access

Volume 4 |Article ID 731908 | https://doi.org/10.1155/S0161171281000203

Shyam K. Bajpai, "Spiral like integral operators", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 731908, 15 pages, 1981. https://doi.org/10.1155/S0161171281000203

Spiral like integral operators

Received09 Jan 1980

Abstract

In this paper we investigate the Robertson-Libera integral operators for the class of spiral like univalent and analytic functions. We find that special types of transformations preserve the class property. Our results generalize or sharpen the results recently obtained by Miller et al [7] and by Causey and White [3].

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views195
Downloads319
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.